# SDR 95FDEA00490

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Gouged
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 350 BETWEEN STR 22 TO 23R THERE IS A DEEP GOUGE ON EXTERIOR SKIN.  REPAIRED GOUGE ON EXTERIOR SKIN IAW FEDEX SRM 53-30-3 FIG 1 LOC BS 350 STR 22 TO 23R.
